MAUDE Adverse Event Report: Datascope Corp. CS300 Intra-Aortic Balloon Pump, English, 220V; System, Balloon, Intra-Aortic And Control

Datascope Corp. CS300 Intra-Aortic Balloon Pump, English, 220V; System, Balloon, Intra-Aortic And Control
Model Number 0998-00-3023-55
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Failure to Read Input Signal (1581)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a routine check the cs300 intra-aortic balloon pump (iabp) electrical test fails 39 and electrical test fails 65 occurred.No patient involved.No harm was reported.The issue discovered by the customer.A getinge field service engineer (fse) was dispatched to evaluate the unit.The fse confirm that the eletrical faile codes occurred.Board is suspected to be defective.After the replacement of main board, errors 39 and 65 no longer appeared.After further testing a machine exhibited a.P.Optical sensing module failure.Fiber optic sensor module (fos) is suspected to be defective and needs to be replaced.After replacement of fos module machine is working properly and was handed to user.
 
Additional Manufacturer Narrative
Event site postal code: (b)(6).Upon completion of the investigation into this event a follow up report will be submitted.

Brand Name
CS300 Intra-Aortic Balloon Pump, English, 220V
Common Device Name
System, Balloon, Intra-Aortic And Control
Manufacturer (Section D)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key50800045
Report Number2249723-2026-0004335
Device Sequence Number8543410
Product Code DSP
UDI-Device Identifier10607567112541
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3023-55
Device Catalogue Number0998-00-3023-55
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/29/2015
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown